# SDR TSAA9753213

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACK NOTED ON AFT RIGHT CORNER OF FWD NOSE COMPARTMENT DOOR CUT OUT AND ON T-CHORD INBOARD FLANGE.  REPAIRED PER ECO 2834R3.  AIRCRAFT RETURNED TO SERVICE.  (M)
